Nuclear Physics PAC Meeting

Past NP-PAC Meeting >>

17The 17th Program Advisory Committee (PAC) Meeting for Nuclear-Physics Experiments at RI Beam Factory

The 17th Program Advisory Committee for Nuclear Physics experiments at RI Beam Factory will be held as follows. The presentations at the meeting are open to the public.

Date: December 1-3, 2016
Place : RIBF Building, Conference Hall (2F)

ACCESS INFORMATION

Access to RIKEN, Wako Campus

■ Hotel nearby RIKEN
 •Hotel Toyoko Inn Wako-shi Ekimae
 •Super Hotel Saitama, in front Wako Station
 •Hotel Toyoko Inn Ikebukuro Kita-guchi No.1
  (13min.distance to Wako-shi by train)
 •Hotel Toyoko Inn Ikebukuro Kita-guchi No.2
  (13min.distance to Wako-shi by train)
  You may book a room on their web site.

Call for Proposals

1. Call for Proposals (PDF)

Issurance of the Call for Proposal: July 28, 2016
Deadline of proposal submission: October 11, 2016

 

2. Cover sheet (MS-Word, PDF)

 

3. Technical Information

- Primary-beam list
- LISE++ input file for BigRIPS and secondary-beam cross sections

 

The 17th Program Advisory Committee (PAC) Meeting for Nuclear-Physics Experiments at RI Beam Factory

Date: December 1-3, 2016
Place : RIBF Building, Conference Hall (2F)

December 1 (Thu.) RIBF Building, Conference Hall (2F)
Opening
10:00WelcomeH. En'yo
RNC
10:15Overview of the RIBF acceleratorsN. Fukunishi
RNC
10:30Overview of nuclear physics experiments at RIBFH. Sakurai
RNC
10:50Report from CNSS. Shimoura
CNS
11:05Report from WNSC, KEKH. Miyatake
WNSC, KEK
11:20Coffee Break (20 min.)
11:40Closed Session (1)
12:30Business Lunch (60 min.)
BigRIPS/ZD-1
13:30NP1612-RIBF143Nuclear structure studies around 132Sn through nuclear moment mesurements of isomeric states in Sn and Cd isotopes.G. Georgiev
CSNSM
13:50NP1612-RIBF144Ground-state electromagnetic moments and spin measurement of neutron-rich Ne isotopes studied with spin-aligned beamsH. Nishibata
RNC
14:10NP1612-RIBF145First spectroscopy of excited states in the Tz = -2 nuclei 56Zn and 60Ge - isospin symmetry towards the proton drip-lineD. Rudolph (presenter: A. Jungclaus)
Lund Univ. (CSIC)
14:30Coffee Break (20 min.)
BigRIPS/ZD-2
14:50NP1612-RIBF138R1Two-proton radioactivity of 67Kr with ACTAR TPCJ. Giovinazzo
CENBG
15:10NP1612-RIBF147Studies of the beta decay of 100Sn and its neighbours with a Total Absorption Spectrometer (TAS)A. Algora
IFIC-Valencia
15:30NP1612-RIBF148Masses, half-lives and beta delayed neutron emission probabilities relevant to understand the formation of the rare earth r process peakG. Kiss
RNC
15:50Coffee Break (20 min.)
16:10Closed Session (2)
18:30Reception at 2nd Cafeteria
December 2 (Fri.) RIBF Building, Conference Hall (2F)
Rare RI Ring
9:00NP1612-RIRING2Mass Measurements of Ni isotopes by using Rare-RI RingA. Ozawa
Univ. of Tsukuba
9:20NP1612-RIRING1Mass measurements with the Rare RI-Ring for the A=130 r-process abundance peakS. Naimi
RNC
SAMURAI-1
9:40NP1612-SAMURAI12R1Cluster structure of Beryllium isotopes and study of multineutron systemsD. Beaumel
IPN, Orsay
10:00NP1612-SAMURAI11R1Study of Gamow-Teller transitions from 48Cr and 64Ge via the (p,n) reaction at 190 MeVM. Sasano
RNC
10:20Coffee Break (20 min.)
SAMURAI-2
10:40NP1612-SAMURAI33R1Study on the cluster structure in light nuclei by using (p,pα) reaction on carbon isotopes 12,14,16,18,20CZ. Yang
RNC
11:00NP1612-SAMURAI40Two-neutron correlation measurement for nuclei beyond the neutron drip lineT. Nakamura
Tokyo Tech.
BigRIPS/ZD-3
11:20NP1612-RIBF149Characterization of unbound γ-decaying states in 133Sn and first spectroscopy of 135SnA. Jungclaus
CSIC
11:40NP1612-RIBF150Study of N=20 for proton-rich nucleiA. Gillibert
CEA Saclay
12:00Business Lunch (60 min.)
BigRIPS/ZD-4
13:00NP1612-RIBF151Evolution of collectivity and mirror symmetry along N = ZK. Wimmer
Univ. of Tokyo
13:20NP1612-RIBF152Measurements of charge-changing and reaction cross sections of neutron-rich Ca isotopesR. Kanungo (Presenter: H.J. Ong)
Saint Mary's Univ. (RCNP)
13:40NP1612-RIBF153Intemediate-energy Coulomb excitation of 102SnM.L. Cortes
RNC
14:00Coffee Break (20 min.)
14:20Closed Session (3)
16:00Coffee Break (20 min.)
16:20Closed Session (4)
18:30Reception at 2nd Cafeteria
December 3 (Sat.) RIBF Building, Conference Hall (2F)
KISS
9:00NP1612-RRC44Decay spectroscopy of long-lived isomers in A = 192 isobarsH. Watanabe
Beihang Univ.
9:20NP1612-RRC45In-gas cell laser spectroscopy of the nuclei around N = 126 using KISSY. Hirayama
KEK
GARIS
9:40NP1612-LINAC24R1Request for modification of NP1512-LINAC24 Y. Ito
RNC
10:00NP1612-LINAC07R2Request for modification of NP1306-LINAC07 P. Schury
KEK
10:20Coffee Break (20 min.)
RIPS
10:40NP1612-RRC46Single-particle states in fp-shell nuclei towards N = 34P. Schrock
CNS
CRIB
11:00NP1612-AVF39Raction mechanism of the 7Be + 208Pb System at near-barrier energiesC. Lin
CIAE
11:20NP1612-AVF28R1The measurements of 14O(α,p)17F and 14O(α,α)14OK.I. Hahn
Ewha Womans Univ.
BigRIPS/ZD-5
11:40NP1612-RIBF146In-beam gamma spectroscopy of 100SnJ. Lee
Univ. of Hong Kong
12:00Business Lunch (60 min.)
13:00Closed Session (5)
14:50Coffee Break (20 min.)
15:10Closed Session (6)
17:30Closeout Remarks

 

NP-PAC members

Name Institute
Bradley Sherrill (chair) FRIB Lab.
Andrei Andreyev The University of York
Angela Bracco INFN
Ikuko Hamamoto Univ. of Lund / RIKEN Nishina Center
Hironori Iwasaki Michigan State University
Walter Loveland Oregon State University
Satoshi Nakamura Tohoku University
Thomas Nilsson Chalmers University of Technology
Kazuyuki Ogata RCNP, Osaka University
Thomas Rauscher University of Hertfordshire
Haik Simon GSI
Olivier Sorlin GANIL
Atsushi Tamii RCNP, Osaka University
Yutaka Utsuno JAEA
Piet Van Duppen K.U. Leuven
Yuhu Zhang IMP
 
 

Copyright (C) Nishina Center for Accelerator-Based Science. All Rights Reserved.